Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 212, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 22, 2011, 10:55 PM CDT for McDonald County, Missouri. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 10:55 PM CDT (03:55 UTC)
- Expired
- May 23, 2011, 12:00 AM CDT
- In force
- 65 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County McDonald County, MO
The radar
The Springfield radar (KSGF), 113 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 11:18 PM CDT | HAIL 0.5 | South West City, MO | DIME SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 8:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3961 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 15.9
The text
As transmitted, in the capitals the NWS used until 2016.
022
WUUS53 KSGF 230355
SVRSGF
MOC119-230500-
/O.NEW.KSGF.SV.W.0212.110523T0355Z-110523T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1055 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCDONALD COUNTY IN SOUTHWEST MISSOURI...
* UNTIL MIDNIGHT CDT.
* AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES WEST OF SOUTH WEST CITY...OR 7 MILES
NORTHEAST OF JAY...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* LOCATIONS IMPACTED INCLUDE ANDERSON...LANAGAN...NOEL...PINEVILLE...
POWELL AND SOUTH WEST CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR
SOUTHWESTERN MISSOURI.
&&
LAT...LON 3649 9462 3650 9463 3664 9462 3675 9428
3675 9410 3653 9407 3649 9408
TIME...MOT...LOC 0355Z 253DEG 25KT 3649 9468
WIND...HAIL 60MPH 1.00IN
$$
HATCH2 follow-up statements
212
WWUS53 KSGF 230409
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CDT SUN MAY 22 2011
MOC119-230500-
/O.CON.KSGF.SV.W.0212.000000T0000Z-110523T0500Z/
MCDONALD MO-
1109 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR MCDONALD COUNTY...
AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR SOUTH WEST CITY...OR 12 MILES
NORTHEAST OF JAY...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
LOCATIONS IMPACTED INCLUDE ANDERSON...LANAGAN...NOEL...PINEVILLE...
POWELL AND SOUTH WEST CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR
SOUTHWESTERN MISSOURI.
&&
LAT...LON 3649 9462 3650 9463 3664 9462 3675 9428
3675 9410 3653 9407 3649 9408
TIME...MOT...LOC 0410Z 253DEG 21KT 3650 9457
WIND...HAIL 60MPH 1.25IN
$$
HATCH490
WWUS53 KSGF 230434
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1134 PM CDT SUN MAY 22 2011
MOC119-230500-
/O.CON.KSGF.SV.W.0212.000000T0000Z-110523T0500Z/
MCDONALD MO-
1134 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR MCDONALD COUNTY...
AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR NOEL...OR 7 MILES SOUTHWEST OF
PINEVILLE...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING
HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE ANDERSON...LANAGAN...NOEL...PINEVILLE...
POWELL AND SOUTH WEST CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR
SOUTHWESTERN MISSOURI.
&&
LAT...LON 3649 9462 3650 9463 3664 9462 3675 9428
3675 9410 3653 9407 3649 9408
TIME...MOT...LOC 0434Z 264DEG 18KT 3652 9445
WIND...HAIL 60MPH 1.25IN
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:38 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, May 22, 6:38 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 638 PM CDT SUN MAY 22 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .DISCUSSION... 2330Z...TORNADIC STORM WHICH PUSHED THROUGH JOPLIN EARLIER IS BEGINNING TO RECYCLE BACK UP AND WAS NOW PRODUCING A TORNADO NEAR THE TOWN OF WENTWORTH IN SOUTHWEST LAWRENCE COUNTY. ENVIRONMENT REMAINS RIPE FOR CONTINUED LARGE HAIL AND TORNADIC DEVELOPMENT AS THESE STORMS SHIFT EAST ACROSS SOUTHWEST MISSOURI WITH 0-1KM SHEAR VALUES OF 30-35KTS OF SHEAR AND SURFACE BASED CAPES OF 3000-4000J/KG. CAP HAS BEEN BROKEN IN NORTHEAST OKLAHOMA AS WELL AND STORMS ALREADY STARTING TO SHOW ROTATION. THESE STORMS WILL ALSO LIKELY HEAD INTO SOUTHWEST MISSOURI WITH THE POTENTIAL OF LARGE HAIL AND DAMAGING WINDS WITH THESE STORMS AS WELL. LINDENBERG && .AVIATION... FOR THE 00Z TAFS...TORNADIC SUPERCELL HAS PUSHED THROUGH JOPLIN WITHIN THE PAST HOUR AND CLUSTER OF CELLS CONTINUE TO PUSH EAST TOWARDS SPRINGFIELD. CURRENTLY HAVE THE TSRA MOVING INTO SGF BY 00-01Z. CURRENT TRACK OF CIRCULATION WILL TAKE IT SOUTH OF SGF. CLUSTER OF THUNDERSTORMS SHOULD PUSH EAST OF THE TAF AREAS BY 03-04Z. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 22, 10:34 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1034 PM CDT SUN MAY 22 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240345- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1034 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. LIMITED NON THUNDERSTORM WIND RISK. ELEVATED LIGHTNING RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS CONTINUE TO PUSH EAST ACROSS SOUTHERN MISSOURI...MAINLY ALONG THE MISSOURI ARKANSAS BORDER AND ACROSS SOUTH CENTRAL MISSOURI. STORMS ARE PRIMARILY SOUTH OF A ROLLA TO SPRINGFIELD TO JOPLIN LINE. THE ENVIRONMENT REMAINS FAVORABLE OVER THE NEXT FEW HOURS FOR LARGE HAIL AND DAMAGING WIND DEVELOPMENT. THE THREAT FOR ISOLATED TORNADOES REMAINS...MAINLY ALONG THE MISSOURI ARKANSAS BORDER WHERE CONDITIONS ARE STILL FAVORABLE. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALIZED FLASH FLOODING WILL BE POSSIBLE FOR ANY LOCATION THAT EXPERIENCES MULTIPLE ROUNDS OF THUNDERSTORMS IN A SHORT PERIOD OF TIME. IT APPEARS THAT THE HEAVIEST RAINFALL WILL AFFECT LOCATIONS ALONG THE MISSOURI ARKANSAS BORDER WHERE SEVERAL INCHES OF RAINFALL MAY OCCUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THURSDAY. THERE WILL BE A THREAT OF STRONG TO SEVERE STORMS MONDAY THROUGH WEDNESDAY...CONDITIONAL ON THE DEVELOPMENT OF SUFFICIENT INSTABILITY. HAIL AND STRAIGHT LINE WINDS APPEAR TO BE THE PRIMARY THREATS WITH ANY STRONG STORMS AT THIS TIME. DAILY CHANCES FOR THUNDERSTORMS WILL RESULT IN A RISK FOR FLASH FLOODING...AS WELL AS RISES ON AREA RIVERS. FLOODING POTENTIAL WILL BE MAXIMIZED FOR THOSE LOCATIONS THAT EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS IN A SHORT PERIOD OF TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL CONTINUE TO BE NEEDED ALONG THE MISSOURI ARKANSAS BORDER THROUGH THE LATE EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) KURTZ
In the hours before
Local storm report, May 22, 8:58 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 1 NE GALENA 36.82N 93.45W
05/22/2011 STONE MO EMERGENCY MNGR
REPORTS OF HOUSES AND MOBILE DAMAGE ALONG WITH NUMEROUS
TREES DOWN ON HORSE CREEK RD EAST OF GALENA. AND HOUSE
DAMAGE ON BASS HOLLOW RD EAST OF COON RIDGE RD. HOUSE
DESTROYED ON HWY AA 1 MILE EAST OF HWY 413. POSSIBLE
TORNADO DAMAGE.
&&
MGRIFFINLocal storm report, May 22, 9:25 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FLASH FLOOD 3 NNE SOUTH WEST CITY 36.55N 94.59W
05/22/2011 MCDONALD MO EMERGENCY MNGR
HWY 43 AND BUFFALO CREEK IS IMPASSABLE BECAUSE OF RAPID
WATER RISE.
&&
MGRIFFINLocal storm report, May 22, 9:31 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
931 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 2 W PINEVILLE 36.59N 94.42W
05/22/2011 MCDONALD MO EMERGENCY MNGR
ELK RIVER ROAD WEST OF PINEVILLE AT 71B IS CLOSED DUE TO
HIGH WATER
&&
MGRIFFINLocal storm report, May 22, 9:49 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM FLASH FLOOD PINEVILLE 36.59N 94.38W
05/22/2011 MCDONALD MO EMERGENCY MNGR
3 FEET OF WATER OVER HWY W IN DOWNTOWN PINEVILLE
&&
MGRIFFINSpecial weather statement, May 22, 9:57 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 PM CDT SUN MAY 22 2011
MOZ093-101-230330-
MCDONALD MO-NEWTON MO-
957 PM CDT SUN MAY 22 2011
...SIGNIFICANT WEATHER ALERT FOR MCDONALD AND SOUTHERN NEWTON
COUNTIES UNTIL 1030 PM CDT...
AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF GOODMAN...OR 12 MILES SOUTHWEST
OF NEOSHO...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3651 9463 3683 9462 3699 9406 3664 9407
3663 9408
TIME...MOT...LOC 0257Z 247DEG 35KT 3676 9447
HATCHSpecial weather statement, May 22, 10:09 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1009 PM CDT SUN MAY 22 2011 MOZ094-102-230345- BARRY MO-LAWRENCE MO- 1009 PM CDT SUN MAY 22 2011 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN BARRY AND SOUTHERN LAWRENCE COUNTIES UNTIL 1045 PM CDT... AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES WEST OF PIONEER...OR 13 MILES SOUTHWEST OF MONETT...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR SOUTHWESTERN MISSOURI. LAT...LON 3697 9406 3706 9361 3673 9362 3671 9407 TIME...MOT...LOC 0310Z 259DEG 34KT 3682 9408 HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:01 PM CDT | Tornado Warning | SGF | McDonald | 44 min |
| May 22, 7:06 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 54 min |
| May 22, 7:08 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Miller, Morgan | 67 min |
| May 22, 7:10 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone | 6 hr |
| May 22, 7:28 PM CDT | Tornado Warning | SGF | Christian, Taney | 47 min |
| May 22, 7:38 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 52 min |
| May 22, 7:41 PM CDT | Tornado Warning | SGF | McDonald | 49 min |
| May 22, 7:46 PM CDT | Tornado Warning | SGF | McDonald | 44 min |
| May 22, 8:02 PM CDT | Tornado Warning | SGF | Taney | 28 min |
| May 22, 8:05 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 40 min |
| May 22, 8:18 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 27 min |
| May 22, 8:24 PM CDT | Tornado Warning | SGF | Ozark | 36 min |
| May 22, 8:28 PM CDT | Tornado Warning | SGF | McDonald | 47 min |
| May 22, 8:46 PM CDT | Flash Flood Warning | SGF | Ozark, Taney | 6 hr |
| May 22, 8:49 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 41 min |
| May 22, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 63 min |
| May 22, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 44 min |
| May 22, 9:11 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Oregon, Shannon, Texas | 64 min |
| May 22, 9:15 PM CDT | Tornado Warning | SGF | Douglas, Howell, Oregon, Ozark | 30 min |
| May 22, 9:24 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark | 51 min |
| May 22, 9:57 PM CDT | Special Weather Statement | SGF | McDonald, Newton | 33 min |
| May 22, 10:09 PM CDT | Special Weather Statement | SGF | Barry | 36 min |
| May 22, 10:10 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 35 min |
| May 22, 11:45 PM CDT | River Flood Warning | SGF | McDonald | 57 hr |
| May 22, 11:54 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 66 min |
| May 23, 12:50 AM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton, Stone | 9 hr |
| May 23, 1:42 AM CDT | Special Weather Statement | SGF | Stone | 48 min |
| May 23, 3:36 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 63 hr |
| May 23, 7:47 AM CDT | Special Weather Statement | SGF | Jasper | 43 min |
| May 23, 8:15 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 45 min |
| May 23, 8:35 AM CDT | Special Weather Statement | SGF | Vernon | 40 min |
| May 23, 8:51 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 39 min |
| May 23, 8:56 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 49 min |
| May 23, 9:17 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 31 min |
| May 23, 9:38 AM CDT | Flash Flood Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton, Stone | 8 hr |
| May 23, 9:43 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 18 min |
| May 23, 9:55 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 36 min |
| May 23, 10:29 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dent, Laclede, Maries, Miller, Morgan and 3 more | 45 min |
| May 23, 10:53 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Miller, Phelps, Pulaski | 44 min |
| May 23, 12:59 PM CDT | Special Weather Statement | SGF | Howell, Shannon | 61 min |
| May 23, 1:09 PM CDT | Tornado Warning | SGF | Howell, Oregon, Ozark | 66 min |
| May 23, 1:43 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 20 min |
| May 23, 1:47 PM CDT | Tornado Warning | SGF | Howell, Oregon, Shannon | 43 min |
| May 23, 1:58 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 47 min |
| May 23, 2:11 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 33 min |
| May 23, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 62 min |
| May 23, 3:26 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Barton, Dade, Jasper, Lawrence, Newton | 47 min |
| May 23, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 41 min |
| May 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 43 min |
| May 23, 4:28 PM CDT | River Flood Warning | SGF | Shannon | 16 hr |
| May 23, 4:28 PM CDT | River Flood Warning | SGF | Stone | 17 hr |
| May 23, 5:12 PM CDT | Special Weather Statement | SGF | Jasper | 33 min |
| May 23, 5:51 PM CDT | Flash Flood Warning | SGF | Barry, Jasper, McDonald, Newton | 16 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.